# SDR IXXA07SMN093S

- Difficulty date: February 8, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45961
- Aircraft time: 70,003 hours, 17,984 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Part time: 70,003 hours, 17,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RIGHT HORIZONTAL STABILIZER.  UPPER  INBOARD LEADING EDGE OUTER SKIN CORRODED, STATION XFS 178.750.  REMOVED EXISTING NON STANDARD REPAIR, AND REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK OR CORROSION FOUND.  FABRICATED NEW SKIN AND INTERNAL DOUBLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS FROM STATION XFS 178.750 IAW FAA FORM 8110-3- NUMBER 07110 DATED 03-14-07, SEMAN DRAWING NUMBER ED-4451 DATED 02-14-07, EO SEMAN NUMBER 2007195 DATED 03-14-07, DC8 SRM 51-1-21, DC8 SRM 51-3-0, DC8 SRM 51-1-8 PAGES 17-18, DC8 SRM 55-2-0 PAGE 12, SEMAN DRAWING NUMBER
